# SDR SWAA2024112751463

- Difficulty date: October 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED PHOTOLUMINESCENT STRIP PAX CABIN (10EA) 2024-671993<[01] REPLACED PHOTOLUMINESCENT STRIP PAX CABIN (10EA) IAW B737-700 AMM 33-51-15-400-802; FOR INSTALLATION STEPS SEE TASK 733-50-01-SW (TTG8Q00WK8JP);[02] CERTIFIED. REPLACED PHOTOLUMINESCENT STRIP PAX CABIN (10EA) IAW B737-700 AMM 33-51-15-400-802; FOR INSTALLATION STEPS SEE TASK 733-50-01-SW (TTG8Q00WK8JP)
